# SDR YENA201710050818

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N944JT
- Make and model: Airbus A321-231
- Aircraft serial: 6359
- Aircraft time: 12,766 hours, 2,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 773482
- Condition: No Test
- Location: Emergency Light
- Part time: 12,774 hours, 2,441 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU DIDN'T PASS A TEST.  . POWER SUPPLY 14WL   R & R THE BATTERY IAW AMM 33-51-38-020-053-A, & AMM 33-51-38-400-002-A.   OPS TESTED OK.
